# SDR AALA202111182691

- Difficulty date: November 14, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737*
- Aircraft serial: 31111
- Aircraft time: 32,762 hours, 13,475 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: 201953
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAVATORY DOOR HANDLE BROKEN. REPLACED DOOR LATCH ASSEMBLY WITH NEW IAW CMM 25-41-52, OPS CHECK GOOD.
